What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 2, 6:19 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 2, 6:19 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
719 PM EDT Thu Jul 2 2020
.SYNOPSIS...
Isolated showers and thunderstorms will diminish after sunset.
A backdoor cold front approaches our area overnight. The front
and a weak low pressure center remain in our vicinity during
Friday, bringing clouds and scattered mainly afternoon and
evening showers and thunderstorms. Cooler than normal weather
follows on Saturday, July 4th, across eastern New England along
with morning clouds and a few showers. Progressively warmer and
more humid air invades the area next week with chances of
typical late day showers or thunderstorms. The best chances for
storms look to be Wednesday and Thursday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
715 PM update...
This Evening/Tonight...
The one lone severe thunderstorm that moved through western
Worcester County was dissipating as it moves through eastern
Windham County, CT. We are watching one strong storm near
Manchester, NH that could move into northeast Middlesex or
western Essex Counties around 8 PM if it holds together. That is
where there remains 500-1000 J/kg of MLCAPE but that should be
diminishing after sunset. With dry air in low levels, any
thunderstorm could produce a gust to 30-40 mph.
Previous discussion...
Slight chance for lingering shower or two over the interior
after sunset, then mainly dry tonight with partly cloudy to
mostly clear skies. Then late tonight back door cold front moves
into our area during with a weak low pressure circulation
forming along it and on the shoreline. This will allow for an
increase in cloud cover later tonight. While the late night
hours are expected to be mainly dry, it is possible we could get
an isolated shower or two in the area, or perhaps some patchy
drizzle nearshore.
With dewpoints in the 60s and an increase in cloud cover later
tonight, expecting warm overnight lows in the mid 60s to low 70s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Friday...
Interesting setup over our area, starting off the day with back door
cold front draped from weak low pressure near Cape Cod/Islands, with
models showing western end of front draped over western New England.
For our eastern zones and into central MA, this means a more
maritime influence with NE/onshore winds, bringing in some lower
cloud cover and eventual chances for scattered showers/light rain,
and high temps limited to the low to mid 70s.
Across the Connecticut River Valley Region in MA and northern CT,
somewhat warmer with highs upper 70s to low 80s, but the combination
of the front, better instability and some short waves moving NW to
SE through the area will bring a better chance for showers and
thunderstorms. Instability looks limited to 500-1000 J/kg and the
unstable airmass moves from E to W during the day as the back door
front exits western New England. With this in mind continuing higher
PoPs/QPF within western MA/western CT.
Continued with a non-diurnal temperature curve, with highs towards
midday and temperatures gradually falling in the afternoon.
Friday Night...
As front moves further south, high pressure over the Maritimes
builds southward into New England, bringing a continuation of the
E/NE flow and providing a stabilizing effect to the airmass as the
night wears on. Leftover convection over CT and Western MA should
dissipate early in the night, however some light rain is possible
closer to the shoreline due to the onshore marine influence. Clouds
then linger through the night over the three-state-region, with some
decreasing clouds towards daybreak over the interior. Cooler
overnight lows in the upper 50s to mid 60s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
430 PM update...
** Heat Advisories may be needed by Thursday...
Big Picture...
Upper level flow is from the northwest across our region through
the late weekend and early next week. An upper ridge axis then
builds across southern New England Tuesday and Wednesday, then
flattening out as a trough approaches from the Great Lakes late
in the week.
At the surface, there are rather nondescript features/weak
pressure systems until a bona fide southwest flow sets up from
Tuesday through Thursday. A cold front approaches on Thursday.
Daily details...
Independence Day...
High pressure over the Maritimes extends to New England,
bringing a cooling east flow over land that should stabilize
the airmass over our region. A few showers will exit the south
coast early in the morning, otherwise it should be a dry day.
High temperatures will range from near 70 at the immediate east
coast of MA to the lower 80s in the CT River valley. Cannot
rule out an isolated upslope rain shower in the east slopes of
the Berkshires but forecast PoPs are less than 20 percent.
Lows will be within a few degrees of 60.
Sunday...
A weak short wave trough moves southeastward across mainly
northern New England on Sunday. With temperatures in the 80s and
dewpoints rising to the mid 60s, this could be enough to trigger
a few scattered afternoon/evening thunderstorms, mainly in
central and northeast MA.
Monday...
Weak low pressure is over southern New England on Monday.
Winds will be light and variable and temperatures ranging from
70s with sea breezes at the coast to upper 80s over the CT River
valley. Models show potential for widely scattered showers or
thunderstorms over mainly western and southern sections.
Tuesday...
A southerly flow returns to the area with high temperatures well
up into the 80s, dewpoints mid 60s, and typical widely
scattered showers or storms in the interior.
Wednesday and Thursday...
Hot and humid bona fide summertime conditions as the upper ridge
erodes slightly and we are in SW flow at the surface with WNW
flow aloft. The 700 mb jet is relatively strong to our
northwest, with a look of a 'ring of fire' from the northern
Great Lakes to northern New England. We may be on the southern
part of this, but still will have relatively high chances of
thunderstorms in the afternoons and evenings. A cold front may
focus the storms more on Thursday. But any storms Wed and Thu could
be strong, with heavy downpours, frequent lightning, and gusty
winds.
Highs should reach 90 over interior sections Wed and the lower
to mid 90s on Thursday as 925 mb temps reach +26 to +28C. With
dewpoints having risen to near 70, this will lead to Heat Index
values approaching the mid 90s by Thursday, which could reach
Advisory thresholds in some areas.
&&
.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
2315Z update...
Through 02Z: High confidence.
VFR conditions for most of the area. Isolated strong
thunderstorm with local IFR could move into northeast MA around
00Z.
Tonight after 02Z...High confidence thru about 09z, then trends
moderate.
Any leftover SHRA to weaken early, with VFR conditions. As weak sfc
low shifts into the southeast waters overnight/pre-dawn, increased
onshore/NE wind will bring stratus towards eastern terminals around
12Z. Timing of stratus onset still isn't clear but best chance
eastern MA terminals and the Cape. Light W winds veer to the N
by 12Z.
Friday...Moderate confidence.
Deterioration to MVFR-IFR with showers, possible embedded
thunder at BAF-BDL and perhaps ORH. Trends in timing and any
potential improvement less clear. NE/E winds prevail through the
day, strongest along the eastern shoreline.
Friday night...Moderate confidence.
MVFR/IFR conditions persist along eastern MA and RI terminals from
00Z thru 06Z, with mainly VFR over the interior. Then MVFR CIGs move
westward, may not reach BDL-BAF prior to 12Z Sat.
KBOS Terminal...High confidence through 09Z, then moderate
confidence in TAF. VFR with sea breeze until sunset.
KBDL Terminal...High confidence through 09Z, then moderate
confidence in TAF. Isolated tstms may pop nearby until around 00Z.
Otherwise VFR tonight, with CIGs becoming MVFR by midday Fri with a
chance for SHRA or isolated TSRA.
Outlook /Saturday through Tuesday/...
Independence Day: Mainly VFR, with local MVFR possible.
Saturday Night: Mainly VFR, with local IFR possible. Patchy BR.
Sunday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA, isolated TSRA.
Sunday Night: Mainly VFR, with local IFR possible. Slight
chance SHRA, patchy BR.
Monday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
Monday Night: VFR. Slight chance SHRA.
Tuesday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA, isolated TSRA.
&&
.MARINE...
715 PM update...
Tonight...Mainly dry conditions, but an isolated shower is
possible later tonight. Local sea breezes diminish with sunset,
then SW winds 5 to 10 kts veering to the N overnight. Gusts to
25 kt Mass/Ipswich Bay and vicinity towards daybreak, with SCA
headlines posted.
Friday and Friday Night...
SCA continues into Friday for Mass/Ipswich Bay and the waters east,
as well as the waters east of Cape Cod, for seas 3 to 5 feet and NE
wind gusts to 25 kt. For the remainder of the waters NE wind gusts
15-20 kt expected with seas 2 to 4 feet. Scattered showers/light
rain mainly Friday night, with patchy fog developing.
Outlook /Saturday through Tuesday/...
Independence Day: Winds less than 25 kt. Slight chance of rain
showers, patchy fog.
Saturday Night: Winds less than 25 kt. Patchy fog. Areas of
visibility 1 to 3 nm.
Sunday: Winds less than 25 kt. Patchy fog.
Sunday Night: Winds less than 25 kt. Slight chance of rain
showers, slight chance of thunderstorms, patchy fog.
Monday: Winds less than 25 kt. Slight chance of rain showers.
Monday Night: Winds less than 25 kt. Slight chance of rain
showers. Areas of visibility 1 to 3 nm.
Tuesday: Winds less than 25 kt. Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 7 AM to 11 PM EDT Friday for ANZ250.
Small Craft Advisory from 7 AM to 6 PM EDT Friday for ANZ251.
Small Craft Advisory from 1 PM to 11 PM EDT Friday for ANZ254.
&&
SYNOPSIS...NMB/GAF
NEAR TERM...NMB/GAF
SHORT TERM...NMB
LONG TERM...GAF
AVIATION...NMB/GAF
MARINE...NMB/GAFHazardous weather outlook, Jul 2, 3:22 PM EST, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 PM EDT Thu Jul 2 2020
CTZ002>004-MAZ002>024-026-RIZ001>008-032030-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 PM EDT Thu Jul 2 2020
This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-032030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 PM EDT Thu Jul 2 2020
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Jul 2, 7:18 PM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
818 PM EDT Thu Jul 2 2020
MAZ005-006-013>016-030100-
Suffolk MA-Western Norfolk MA-Central Middlesex County MA-
Eastern Norfolk MA-Western Essex MA-Southeast Middlesex MA-
818 PM EDT Thu Jul 2 2020
...STRONG THUNDERSTORM...
At 817 PM EDT, Doppler radar was tracking a strong thunderstorm over
Carlisle, or near Billerica, moving south at 25 mph.
Pea size hail and wind gusts up to 50 mph will accompany this storm,
along with cloud to ground lightning and brief downpours. Gusty
winds may precede heavy rain.
Locations impacted include...
Boston, Cambridge, Quincy, Newton, Somerville, Framingham, Waltham,
Brookline, Medford, Arlington, Billerica, Woburn, Braintree,
Chelmsford, Andover, Natick, Randolph, Watertown, Lexington and
Tewksbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4257 7147 4264 7117 4221 7102 4212 7135
TIME...MOT...LOC 0017Z 343DEG 23KT 4252 7133
Loconto
Local storm report, Jul 2, 7:41 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
841 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG BARRE 42.42N 72.11W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON POWER LINES ON WORCESTER ROAD
0604 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON RTE 148 NEAR BROOKS POND ROAD
0605 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
LARGE TREE DOWN ON POWER LINES ON HILLSVILLE ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE ON ASH STREET
0610 PM TSTM WND DMG OAKHAM 42.35N 72.05W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREES DOWN ON WIRES ON LINCOLN ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON WIRES ON SCHOOL STREET
0830 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON POLICE STATION ON LOWELL STREET
0831 PM TSTM WND DMG BEDFORD 42.48N 71.27W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HOUSE ON HARPER STREET
&&
EVENT NUMBER BOX2001636 BOX2001637 BOX2001638 BOX2001639 BOX2001640
BOX2001641 BOX2001642 BOX2001643
wsSpecial weather statement, Jul 2, 7:52 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
852 PM EDT Thu Jul 2 2020
MAZ005-012-013-017-RIZ001-002-030130-
Southern Worcester MA-Western Norfolk MA-Northern Bristol MA-
Central Middlesex County MA-Northwest Providence RI-
Southeast Providence RI-
852 PM EDT Thu Jul 2 2020
...STRONG THUNDERSTORM...
At 851 PM EDT, Doppler radar was tracking a strong thunderstorm over
Northbridge, or near Milford, moving south at 35 mph.
Winds in excess of 40 mph will accompany this storm, along with
brief downpours and cloud to ground lightning.
Locations impacted include...
Worcester, Pawtucket, Woonsocket, Shrewsbury, Cumberland, North
Providence, Franklin, Johnston, North Attleborough, Milford,
Attleboro, Smithfield, Lincoln, Central Falls, Westborough, Grafton,
Ashland, Bellingham, Burrillville and Northbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4228 7178 4231 7153 4188 7136 4184 7168
TIME...MOT...LOC 0051Z 346DEG 29KT 4215 7163
Loconto
Local storm report, Jul 2, 8:12 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
912 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG BARRE 42.42N 72.11W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON POWER LINES ON WORCESTER ROAD
0604 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON RTE 148 NEAR BROOKS POND ROAD
0605 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
LARGE TREE DOWN ON POWER LINES ON HILLSVILLE ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE ON ASH STREET
0610 PM TSTM WND DMG OAKHAM 42.35N 72.05W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREES DOWN ON WIRES ON LINCOLN ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON WIRES ON SCHOOL STREET
0830 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON POLICE STATION ON LOWELL STREET
0830 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
MULTIPLE TREES DOWN ON CURVE STREET
0831 PM TSTM WND DMG BEDFORD 42.48N 71.27W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HOUSE ON HARPER STREET
0840 PM TSTM WND DMG LINCOLN 42.42N 71.30W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN AND WIRES DOWN ON BEDFORD STREET
0847 PM TSTM WND DMG WESTON 42.37N 71.27W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROUTE 20
0850 PM TSTM WND DMG NEWTON 42.33N 71.21W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON CAR ON COLUMBUS PLACE, TREE DOWN ON HOUSE
ON LARCH STREET
&&
EVENT NUMBER BOX2001636 BOX2001637 BOX2001638 BOX2001639 BOX2001640
BOX2001641 BOX2001642 BOX2001644 BOX2001643 BOX2001645 BOX2001646
BOX2001647
wsSpecial weather statement, Jul 2, 8:48 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
948 PM EDT Thu Jul 2 2020
RIZ001>004-006-007-030230-
Northwest Providence RI-Washington RI-Western Kent RI-
Eastern Kent RI-Newport RI-Southeast Providence RI-
948 PM EDT Thu Jul 2 2020
...STRONG THUNDERSTORM MOVING INTO CENTRAL RHODE ISLAND...
At 948 PM EDT, Doppler radar was tracking a strong thunderstorm over
Scituate, or near Johnston, moving south at 25 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm, along with cloud to ground lightning and brief downpours.
Locations impacted include...
Warwick, Cranston, Coventry, South Kingstown, West Warwick, Johnston,
North Kingstown, Smithfield, East Greenwich, Scituate, Glocester,
Richmond, Exeter, West Greenwich and Foster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4148 7164 4183 7173 4189 7151 4166 7144
4167 7144 4167 7143 4166 7141 4165 7142
4163 7140 4160 7141 4160 7137 4158 7145
4154 7141 4153 7139 4153 7142
TIME...MOT...LOC 0148Z 341DEG 23KT 4179 7160
LocontoLocal storm report, Jul 2, 8:59 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
959 PM EDT THU JUL 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG BARRE 42.42N 72.11W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON POWER LINES ON WORCESTER ROAD
0604 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON RTE 148 NEAR BROOKS POND ROAD
0605 PM TSTM WND DMG NORTH BROOKFIELD 42.27N 72.08W
07/02/2020 WORCESTER MA AMATEUR RADIO
LARGE TREE DOWN ON POWER LINES ON HILLSVILLE ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE ON ASH STREET
0610 PM TSTM WND DMG OAKHAM 42.35N 72.05W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREES DOWN ON WIRES ON LINCOLN ROAD
0610 PM TSTM WND DMG SPENCER 42.24N 71.99W
07/02/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON WIRES ON SCHOOL STREET
0830 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON POLICE STATION ON LOWELL STREET
0830 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
MULTIPLE TREES DOWN ON CURVE STREET
0831 PM TSTM WND DMG BEDFORD 42.48N 71.27W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON HOUSE ON HARPER STREET
0831 PM TSTM WND DMG CARLISLE 42.53N 71.35W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
MULTIPILE TREES DOWN ON PROCTOR ROAD
0840 PM TSTM WND DMG LINCOLN 42.42N 71.30W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN AND WIRES DOWN ON BEDFORD STREET
0847 PM TSTM WND DMG WESTON 42.37N 71.27W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING ROUTE 20
0850 PM TSTM WND DMG NEWTON 42.33N 71.21W
07/02/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON CAR ON COLUMBUS PLACE, TREE DOWN ON HOUSE
ON LARCH STREET
0900 PM TSTM WND DMG WELLESLEY 42.30N 71.29W
07/02/2020 NORFOLK MA AMATEUR RADIO
TREES DOWN INTO HOUSE ON ABERDEEN ROAD. TREE DOWN INTO
HOUSE ON BOBOLINK ROAD
0920 PM TSTM WND DMG NORFOLK 42.12N 71.32W
07/02/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ACROSS CLEVELAND STREET
&&
EVENT NUMBER BOX2001636 BOX2001637 BOX2001638 BOX2001639 BOX2001640
BOX2001641 BOX2001642 BOX2001644 BOX2001643 BOX2001650 BOX2001645
BOX2001646 BOX2001647 BOX2001648 BOX2001649
ws